Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

$G$-elliptic systems and the genus zero problem for $M_24$


Author: Geoffrey Mason
Journal: Bull. Amer. Math. Soc. 25 (1991), 45-53
MSC (1985): Primary 11F22; Secondary 11F25, 20D08, 81R05
MathSciNet review: 1080615
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 11F22, 11F25, 20D08, 81R05

Retrieve articles in all journals with MSC (1985): 11F22, 11F25, 20D08, 81R05


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1991-16021-0
PII: S 0273-0979(1991)16021-0